# SDR ASAA2017070921327

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 14,702 hours, 4,849 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RECALL, RECEIVED A MASTER CAUTION FOR THE RT PACK, EXTINGUISHED ON RESET.  ACFT GROUNDED.  PERFORMED FIM 21-53 ,TASK 804, RIGHT PACK LIGHT ON DURING GROUND OPS & STAYS OFF AFTER RESET. CHECKED GOOD. OPS NORMAL. NO HISTORY IN 30 DAYS.
